# SDR DXTA2025090404802

- Difficulty date: September 2, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N486QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500840
- Aircraft time: 680 hours, 551 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD MOST WHITE EMER EXIT LIGHT INOP   FOUND PIN#3 ON ELECTRICAL CONNECTOR P1389 TO BE DISCONNECTED FROM THE CONNECTOR, RESECURED THE PIN INTO CONNECTOR AS NEEDED PER PHENOM 300 SWPM 20-50-10. RH FWD WHITE EMERGENCY FLOOR LIGHT OPS CHECK GOOD AT THIS TIME.
